# SDR ABXA9500197

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 591142841
- Condition: Corroded
- Location: Fs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND CORROSION ON A SKIN REPAIR ON AFT FUSELAGE SKIN FROM FS 996 TO FS 1034 AT LONGERON 23 LEFT.  REPAIRED AFT FUSELAGE SKIN IAW ABX REA D953-10834-MR.
